Now that my son’s injection is wearing off. I am noticing that he’s making facial expressions that looks like he’s responding to something. This was happening before he was on meds. Has anyone experienced this?
Does he appear to be responding to something that is actually happening? Or, do you think that you are able to see from his facial expressions that his psychosis is coming through already and he is responding to it?
I think he might be hearing voices but he denies it.
Does he also look like he’s listening to something? It sounds like the voices. My brother used to audibly respond to them. My husband doesn’t but might just yell something in frustration. If you can get him to talk about it try. The voices my husband hears are very mean and convincing. It helps him to talk about it although sometimes he pretends they’ve gone so as not to worry me. I’d rather know.
@Believing can you ask for them to increase the oral dosage?
I can usually tell when my son is off meds despite saying he’s on them when he responds to internal stimulus. It’s facial expressions, laughing to himself or smiling and extreme distraction which seems to be because he’s listening to voices.
The doctor told us it is important to get the medication to be as effective as possible. Some symptoms are okay as long as they are manageable by person experiencing them. And yes, agreed that it’s vital for some people with sz to take meds and this could be a sign that they are not. Or is it just ongoing symptoms. It’s important to know which one is happening.
This is very familiar to me. When my son is experience internal stimuli, he often expresses a terrible grimace. I can only imagine what he must be hearing. It has to be terrible.
I’m new to this forum my son has been in hospital 3 times my husband and I had to go to the justice of the peace to get a form 2 the police came they ended up tazering him and tacking him to the ground his face was all brused and he was a mess every time this happens it seems to get worse. After being in the hospital for a month he came home on a court order that he has to take invega he started off with 150mg then went down to 75mg he was doing quite well all the delusions went away . After 6 monthes we has the cto renewed then my son got a real scum bag lawyer who got the cto revoked do to a technicality that my son was not given the sighned form.now my son has refused to take any medication at all he says that we were harming him with all these drugs he has been off all medicstion for 6 months now and is starting to show signed, of the illness he says that he doesn’t have a mental illness and the drugs have ruend his life. Ijust don’t know how much more I can take
So sad and don’t know what to do anymore
You did everything you could. I’m sorry this happened to your family. Hopefully your son will have some awareness of his symptoms and seek help. I know there’s only about a fifty percent chance of that happening, but I don’t want the whole cycle to start again.
You did every single thing you could do.
I am so sorry. We try to get them help and their fears become reality.
I’m sorry to hear all this Margi. It all is so close to how things have gone with my son. Currently my son is compliant with meds, but seems to be needing an adjustment, and that is likely to be a battle.
“Even paranoid people have enemies.”
Thanks for your thoughts
My son is going down hill quite fast now. There’s no talking to him about being schizophrenia. He’s been off his meds since August. He keeps telling me that he can’t do anything because of the drugs he was on because there still in his system. Those drugs ruend his life. That he has a lettrr saying that he has no mental illness. It getting harder and harder to try and talk to him. I don’t know how much more i can handl.
Thanks for listening, my health is really suffering from the stress. I’m allway afraid and waiting for the ball to drop.z
I completely understand where you are at. My son won’t consider an adjustment in med dose, and part of his delusions are that the ‘Spy Chiefs’ have special interest in him because of the meds.
I did recently tell him that the stress that both he and I experience because of some of the actions he takes (there are some new holes in the dining room wall at the house he lives in) is taking time off of our lives.
Mine just moved out, the damage is much more than we would have thought. We will need an electrician to figure out what he has done with the electrical.
We feel safer but, what next? what next? as the page turns to the next chapter.